# SDR SWAA098033

- Difficulty date: December 23, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 8,595 hours, 5,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN EEPLS LENS MISSING.  INSTALLED LENS PER MM.
